# SDR HEEA979157

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 108600A5
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ENGINE INSTALLATION RUNUPS FUEL FOUND LEAKING EXCESSIVELY FROM FUEL PUMP CASE DRAIN. REPLACED FUEL PUMP.
